How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Baker Your Own Question
Dr Baker
Dr Baker, Family Physician
Category: Medical
Satisfied Customers: 6584
Experience:  MD
108371854
Type Your Medical Question Here...
Dr Baker is online now

I have had nasea and dizziness for over a week now. What the

Customer Question

I have had nasea and dizziness for over a week now. What the likely causes
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I've made an appointment. The earliest time is 3 weeks away. The only meds I take are tamsulosin for my prostate which I've been taking for the last 5 years
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Noo Not allergic to anything as far as I know
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: No
Submitted: 6 days ago.
Category: Medical
Expert:  Dr Baker replied 6 days ago.
Thank you for contacting Just Answer
Expert:  Dr Baker replied 6 days ago.

How old are you please? And are you able to check your blood pressure at home?

Customer: replied 6 days ago.
66 yes
Expert:  Dr Baker replied 6 days ago.

Could you check it now please and then stand up and repeat the reading again

Customer: replied 6 days ago.
OK give me 5min
Customer: replied 6 days ago.
Sitting 128/62 pulse65
Standing 128/67 pulse 75
Customer: replied 6 days ago.
Still there?
Expert:  Dr Baker replied 6 days ago.

Sorry, your responses have only just appeared

Expert:  Dr Baker replied 6 days ago.

Your blood pressure is good, and therefore unlikely to be the cause to how you feel. Tamsulosin can lower it as well but with these readings, this is reassuring.

Expert:  Dr Baker replied 6 days ago.

With the dizziness, is it a light headed feeling or the room is spinning like vertigo?

Customer: replied 6 days ago.
Just light headed. I've also been taking buscopan for IBS which seems to be get worse
Expert:  Dr Baker replied 6 days ago.
Thanks, ***** ***** therefore have a viral gastroenteritis. I suspect now it has been a week your symptoms will probably start to improve and resolve over the next few days to a week.

All you need to do is ensure you are hydrated and are starting to eat more.